# SDR SIMA1534

- Difficulty date: June 1, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 319
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Plate
- Part number: S5357410020402
- Condition: Corroded
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-1 INSPECTION, FOUND LOWER KEEL BEAM PLATE BETWEEN FRAMES 25A AND 27A CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED KEEL BEAM PLATE IAW SRM 51-25-03.  (M)
